# SDR GTIA2022022436295

- Difficulty date: February 22, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 54,118 hours, 27,749 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Doubler
- Part number: D5348001620000
- Condition: Dented
- Location: Fr 64 & 18
- Part time: 54,118 hours, 24,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH SIDE OF FUSELAGE FR.64+18" STR33-34 LEFT.  RAF-01 282669401 OPENED-ACCOMPLISHED DOUBLER REPAIR OF FUSELAGE SKIN DENT FR.64-65 STR 33-34 LH IAW A319 SRM 53-41-11-300-036 NO REINSPECT REQUIRED.
